# SDR LNX2006F00000

- Difficulty date: November 8, 2005
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721B
- Engine: Garrtt TPE331*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Part number: 8934823
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE WAS UNABLE TO REACH TAKEOFF TARGET TORQUE.  ENGINE WAS REMOVED AS A PRECAUTION AND SENT FOR TEARDOWN.  ENGINEERING HAS DETERMINED CAUSE TO BE A CRACKED SECOND STAGE IMPELLER RESULTING FROM CYCLIC FATIGUE.  THIS IS A FOLLOW UP REPORT AND IS NOW CLOSED.  (K)
